# SDR SWAA2022031066367

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS 967 TO BS 986.5 LBL 54 AND WL 208.1 AFT GALLEY AND LAV 2022-55526 / [01] REMOVED CORROSION ON INNER CHORD LOCATED BS 967 TO BS 986.5 LBL 54 AND WL 208.1 AFT GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE .NOMINAL THICKNESS IS 0.080 INCH .TOOK MEASURES AFTER REWORK ARE: L=2.330 INCH W=1.844 INCH D=0.077 INCH TOOLS USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21143464; DUE DATE: 16 OCT 22 AND DENT GAUGE P/N: PGKITPREMIUM S/N: AE-412020 DUE DATE: 19-OCT-22. AND EVALUATED REWORK AND FOUND OUT LIMITS DUE TO EXCCED THE 10 PERCENT MATERIAL I.A.W B737-700 53-70-15-1A-1 PARAGRAPH 4 DETAIL E . INNER CHORD MUST BE REPLACED.;[02] CORRECTED STEP 1 REPLACED INNER CHORD AND FASTENERS LOC BS 887 TO BS 1006 LBL 54 AND WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND DWG# 147A8501 REV: B SHEET 78. SEE INDIVIDUAL SIGN OFFS BELLOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
